# SDR DHL2008F00021

- Difficulty date: June 19, 2008
- Submitted: August 4, 2008
- Operation: Air carrier
- Aircraft: N750DH
- Make and model: Boeing 727-2M7
- Aircraft serial: 21951
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Misinstalled
- Location: Bs 312-328
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HORIZONTAL WALKWAY BEAM LOWER CHORD LT SIDE, HAS SEVERAL FASTENERS BUCK TAIL FLAT, ALSO IMPROPER SIZE FASTENERS BETWEEN BS 312 AND BS 328.  REMOVED AND REPLACED HORIZONTAL WALKWAY LOWER LT CHORD BS 312 TO 328 IAW B727 SRM 51-30-2.  P/N 65-19861-7  (A)
